# SDR SWIA200921782

- Difficulty date: June 2, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 29,010 hours, 42,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST RED FLOOR EMERGENCY LIGHT IS INOP.  (FLT 5409)  RELAMPED EMERGENCY LIGHT.
